# SDR SWAA2023061447006

- Difficulty date: May 9, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS480 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN 2023-310471<[01] TOOL USED: EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 220272712; DUE DATE: 17-DEC-23;[02] PERFORMED HFEC INSPECTION ON FRAME BS480 AND STR8 TO STR9 AS PER NDT MANUAL PART 6; 51-00-00; PROCEDURE 23; CRACK INDICATION NOT FOUND. TOOL USED: EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 220272712; DUE DATE: 17-DEC-23 SEE SIGN OFF BELLOW;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
